# SDR KCSA2023052519

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 16,713 hours, 2,377 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 568129117003
- Part serial: 6742
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP CENTER LEFT  FAULT CODE:282 042 41 ACTIVE. TRANSFERRED TO DMI NUMBER 100092766 AS PER MEL 28-22-2A CATAGORY 'C'. DUE 06/04/23. MAINTENANCE PROCEDURES COMPLIED WITH. PLACARD INSTALLED.  LEFT HAND CENTER FUEL PUMP REPLACED IN ACCORDANCE WITH AMM 28-22-06 REVISION 98 MAY 23. OPERATIONS TEST. OKAY. DMI NUMBER 100092766 CLEARED PLACARDS REMOVED.
